MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 37601
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: product id: 3708660, serial#: (b)(4), implanted: (b)(6) 2018, explanted: (b)(6) 2020, product type: extension.Product id: 3708660, serial# (b)(4), implanted: (b)(6) 2018, explanted: (b)(6) 2020, product type: extension.Product id: 3387s-40, lot#: va1s607, implanted: (b)(6) 2018, explanted: (b)(6) 2020.Product type: lead.Product id: 3387s-40, lot#: va1rb0c, implanted: (b)(6) 2018, explanted: (b)(6) 2020, product type: lead.Product id: 3387s-40, lot#: va1rb0c, implanted: (b)(6) 2018, product type: lead.Product id: 3387s-40, lot#: va1s607, implanted: (b)(6) 2018, explanted: (b)(6) 2020, product type: lead.Other relevant device(s) are: product id: 3387s-40, serial/lot #: (b)(4), ubd: 03-apr-2021, udi#: (b)(4).Product id: 3387s-40, serial/lot #: (b)(4), ubd: 27-feb-2021, udi#: (b)(4).Product id: 3387s-40, serial/lot #: (b)(4), ubd: 27-feb-2021, udi#: (b)(4).Product id: 3387s-40, serial/lot #: (b)(4), ubd: 03-apr-2021, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare professional (hcp) via manufacturing representative (rep) regarding a patient who was implanted with an implantable neurostimulator (ins).It was reported that the patient had a full system explant due to suboptimal lead location.The new battery and lead were being placed (b)(6) 2020.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key10970039
Report Number3004209178-2020-21419
Device Sequence Number2539479
Product Code MHY
UDI-Device Identifier00643169100770
UDI-Public00643169100770
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/14/2020
Device Model Number37601
Device Catalogue Number37601
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2020
Initial Report FDA Received Date12/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;